# SDR AALA201712119001

- Difficulty date: December 5, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 627 hours, 236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M16707
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR SLIDE DEPLOYED INADVERTENTLY.  REPLACED R1 DOOR SLIDE PACK PER AMM 52-10-00.
